# SDR LR7A2015031800525

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7075T60063
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND FS 477 OVERHEAD BULKEAD FORWARD FACE, BULKHEAD FORMER, HAD CRACKED AT LBL26.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70, NR 2118, PSE 53-40-19, AD 2012-06-09.
